Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Orbits of algebraic numbers with low heights


Author: Gregory P. Dresden
Journal: Math. Comp. 67 (1998), 815-820
MSC (1991): Primary 11R04, 11R06; Secondary 12D10
MathSciNet review: 1468942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the two smallest values of $h(\alpha ) + h(\frac{1}{1-\alpha }) + h(1 - \frac{1}{\alpha })$ are $0$ and $0.4218\dots $, for $\alpha $ any algebraic integer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11R04, 11R06, 12D10

Retrieve articles in all journals with MSC (1991): 11R04, 11R06, 12D10


Additional Information

Gregory P. Dresden
Affiliation: Department of Mathematics, Washington & Lee University, Lexington, Virginia 24450
Email: dresdeng@wlu.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-98-00963-6
PII: S 0025-5718(98)00963-6
Received by editor(s): September 30, 1996
Additional Notes: I am very grateful for the assistance and guidance of my advisor, Dr. Vaaler.
Article copyright: © Copyright 1998 American Mathematical Society